# SDR DALA2023091507600

- Difficulty date: September 13, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 108,270 hours, 16,288 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 193 R/H WING I/B FLAP AFT FLAP UPPER SURFACE FOUND ONE DENT FAR AWAY FROM T/E 2.5 INCH AND I/B EDGE 18 INCH. CORRECTIVE ACTION: R/H WING I/B FLAP AFT FLAP UPPER SURFACE REPAIRED AS PER B767- 300 SRM 57-53-01-2R-1&SRM51-70-10-2R-2 (2967392)
